# SDR AALA20110527SJU01

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 29,290 hours, 12,379 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-SXM.  CREW REPORTED AFT ENTRY AND AFT SERVICE DOOR LIGHT ILLUMINATED AND THE INTTERMITTENT CABIN ALT WARNING HORN ALSO SOUNDED.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
